JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE EXISTENCE OF WARPING FUNCTIONS ON RIEMANNIAN WARPED PRODUCT MANIFOLDS WITH FIBER MANIFOLDS OF CLASS (A)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE EXISTENCE OF WARPING FUNCTIONS ON RIEMANNIAN WARPED PRODUCT MANIFOLDS WITH FIBER MANIFOLDS OF CLASS (A)
Jung, Yoon-Tae; Yoon, Mi-Ra; Choi, Eun-Hee;
  PDF(new window)
 Abstract
In this paper, we prove the existence and the nonexistence of warping functions on Riemannian warped product manifolds with some prescribed scalar curvatures according to the fiber manifolds of class (A).
 Keywords
warping function;Riemannian warped product manifold;scalar curvature;
 Language
English
 Cited by
 References
1.
P. Aviles and R. McOwen, Conformal deformation to constant negative scalar curvature on noncompact Riemannian manifolds, DiR. Geom. 27 (1998), 225-239.

2.
J. Bland and M. Kalka, Negative scalar curvature metrics on non-compact manifolds, Trans. A.M.S 316 (1989), 433-446. crossref(new window)

3.
R. L. Bishop and B. O'Neill, Manifolds of negative curvature, Trans. A.M.S 145 (1969), 1-49. crossref(new window)

4.
F. Dobarro and E. Lami Dozo, Positive scalar curvature and the Dirac operater on complete Riemannian manifolds, Publ. Math. I.H.E.S. 58 (1983), 295-408.

5.
M. Gromov and H. B. Lawson, Positive scalar curvature and the Dirac operater on complete Riemannian manifolds, Math. I.H.E.S. 58 (1983), 295-408.

6.
Y.-T. Jung, Partial differential equations on semi-Riemmannian manifolds, J. Math. Anal. Appl. 241 (2000), 238-253. crossref(new window)

7.
H. Kitabara, H. Kawakami, and J. S. Pak, On a construction of completely simply connected Riemmannian manifolds with negative curvature, Nagoya Math. J. 113 (1980), 7-13.

8.
J. L. Kazdan and F. W. Warner, Scalar curvature and conformal deformation of Riemannian structure, J. Diff. Geo 10 (1975), 113-134. crossref(new window)

9.
J. L. Kazdan and F. W. Warner, Existence and conformal deformation of metrics with prescribed Gaussian and scalar curvature, Ann. of Math. 101 (1975), 317-331. crossref(new window)

10.
J. L. Kazdan and F. W. Warner, Curvature functions for compact 2-manifolds, Ann. of Math. 99 (1974), 14-74. crossref(new window)

11.
M. C. Leung, Conformal scalar curvature equations on complete manifolds, Comm. in P.D.E. 20 (1995), 367-417. crossref(new window)

12.
M. C. Leung, Conformal deformation of warped products and scalar curvature functions on open manifolds, Bulletin des Science Math-ematiques. 122 (1998), 369-398. crossref(new window)

13.
H. B. Lawson and M. Michelsohn, Spin geometry, Princeton University Press, Princeton, (1989).

14.
X. Ma and R. C. Mcown, The Laplacian on complete manifolds with warped cylindrical ends, Commum. Partial Diff. Equation 16(1991), 1583-1614. crossref(new window)

15.
S. Zucker, $L_2$ cohomology of warped products and arithmetric groups, Invent. Math. 70 (1982), 169-218. crossref(new window)